# SDR HEEA076310

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,899 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: 206061634003
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUEL FILTER DRAIN VALVE LEAKING AROUND HANDLE WHEN DRAINING FUEL.
